# SDR SWAA082322

- Difficulty date: April 28, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 28,219 hours, 16,207 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2639
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT FL 330 A STRONG ELECTRICAL SMELL BEGAN IN CABIN AND THEN ODOR ENTERED FLIGHT DECK. TURNED OFF RT PACK, GASPER AND RECIRC SWITCHES, SMELL DISSIPATED.  REMOVED AND REPLACED GASPER FAN PER MM.
